Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-2  
 Basket 
The millipede subfamily Aphelidesminae in Amazonia (Diplopoda, Polydesmida, Aphelidesmidae)
Authors: Golovatch, S. I.; Hoffman, R. L.; Adis, J.; Spelda, J.; Vohland, K.; Seitz, D.
Date of Publication (YYYY-MM-DD): 2004-12
Title of Journal: Amazoniana
Volume: 18
Issue / Number: 1/2
Start Page: 57
End Page: 73
Document Type: Article
ID: 206784.0
 
Full text / Content available
Genetic differentiation of the millipede Pycnotropis epiclysmus inhabiting seasonally inundated and non-flooded Amazonian forests.
Authors: Bachmann, L.; Tomiuk, J.; Adis, J.; Vohland, K.
Date of Publication (YYYY-MM-DD): 1998-03
Title of Journal: Journal of Zoological Systematics and Evolutionary Research
Volume: 36
Issue / Number: 1-3
Start Page: 65
End Page: 70
Document Type: Article
ID: 121025.0
 
Full text / Content available
Entries: 1-2  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.